教師資料查詢 | 類別: 期刊論文 | 教師: 陳功宇 Chen Kung-yu (瀏覽個人網頁)

標題:A new summation identity for the Srivastava-Singhal polynomials
學年93
學期1
出版(發表)日期2004/10/15
作品名稱A new summation identity for the Srivastava-Singhal polynomials
作品名稱(其他語言)
著者陳功宇; Chen, Kung-yu
單位淡江大學數學學系
出版者Elsevier
著錄名稱、卷期、頁數Journal of Mathematical Analysis and Applications 298(2), pp.411-417
摘要In his recent investigations involving differential operators for some generalizations of the classical Laguerre polynomials, H. Bavinck [J. Phys. A Math. Gen. 29 (1996) L277–L279] encountered and proved a certain summation identity for the classical Laguerre polynomials. The main object of this sequel to Bavinck's work is to prove a generalization of this summation identity for the Srivastava–Singhal polynomials. The demonstration, which is presented here in the general case, differs markedly from the earlier proof given for the known special case. It is also indicated how the general summation identity can be applied to derive the corresponding result for one class of the Konhauser biorthogonal polynomials.
關鍵字Laguerre polynomials;Generating functions;Srivastava–Singhal polynomials;Stirling numbers of the second kind;Konhauser biorthogonal polynomials;Hermite polynomials
語言英文(美國)
ISSN0022-247X
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!